Abstract
For sequences of independent random variables having a Bernoulli distribution with parameter p the limit joint distribution of statistics of four tests of the NIST statistical package (« Monobit Test », « Frequency Test within a Block », « Runs Test » and a generalization of « Non-overlapping Template Matching Test ») is obtained. Conditions of asymptotic uncorrelatedness and/or asymptotic independence of these statistics are given.
Note
Originally published in Diskretnaya Matematika (2021) 33, №4, 141–154 (in Russian).
Acknowledgment
The author is grateful to A. M. Zubkov for constant attention.
References
[1] Rukhin A., Soto J., Nechvatal J., Smid M., Barker E., Leigh S., Levenson M., Vangel M., Banks D., Heckert A., Dray J., Vo S., “A statistical test suite for the validation of random number generators and pseudo random number generators for cryptographic applications”, NIST Special Publication 800-22 Revision 1a, 27 April 2010.10.6028/NIST.SP.800-22r1aSearch in Google Scholar
[2] Serov A. A., “Formulas for the numbers of sequences containing a given pattern given number of times”, Discrete Math. Appl., 32:32 (2022), 233–245.10.1515/dma-2022-0020Search in Google Scholar
[3] Zubkov A. M., Serov A. A., “A natural approach to the experimental study of dependence between statistical tests”, Matem-aticheskie voprosy kriptografii, 12:1 (2021), 131–142.10.4213/mvk352Search in Google Scholar
[4] Zaman J. K. M. , Ghosh R., “Review on fifteen statistical tests proposed by NIST”, J. Theor. Phys. Cryptography, 1 (2012), 18–31.Search in Google Scholar
[5] Sulak F., Doğanaksoy A., Uğuz M., Koçak O., “Periodic template tests: A family of statistical randomness tests for a collection of binary sequences”, Discrete Applied Mathematics, 271 (2019), 191–204.10.1016/j.dam.2019.07.022Search in Google Scholar
[6] Soto J., Bassham L., “Randomness Testing of the Advanced Encryption Standard Finalist Candidates”, NIST IR 6483, 1999.10.6028/NIST.IR.6390Search in Google Scholar
[7] Sulak F., Uğuz M., Koçak O., Doğanaksoy A., “On the independence of statistical randomness tests included in the NIST test suite”, Turkish J. Electr. Eng. & Comput. Sci., 25 (2017), 3673–3683.10.3906/elk-1605-212Search in Google Scholar
[8] Georgescu C., Simion E., “New results concerning the power of NIST randomness tests”, Proc. Romanian acad., ser. A, 18 (2017), 381–388.Search in Google Scholar
[9] Iwasaki A., Umeno K., “A new randomness test solving problems of Discrete Fourier Transform Test”, IEICE Trans. Fundam. Electronics, Commun. and Comput. Sci., E101.A:8 (2018), 1204–1214.10.1587/transfun.E101.A.1204Search in Google Scholar
[10] Burciu P., Simion E., “Systematic approach of NIST statistical tests dependencies”, J. Electr. Eng., Electronics, Control and Comput. Sci., 5:15 (2019), 1–6.Search in Google Scholar
[11] Billingsley P., Convergence of Probability Measures, New York: John Wiley & Sons, 1968, xii+253 pp.Search in Google Scholar
[12] HoeffdingW., Robbins H., “The central limit theorem for dependent random variables”, Duke Math. J., 15:3 (1948), 773–780.10.1215/S0012-7094-48-01568-3Search in Google Scholar
[13] Petrov V. V., “On the strong law of large numbers for nonnegative random variables”, Theory Probab. Appl., 53:2 (2009), 346–349.10.1137/S0040585X97983626Search in Google Scholar
[14] Seber G. A. F., Wild C. J., Nonlinear regression, 2nd ed., John Wiley & Sons, New York, 2003, 582 pp.Search in Google Scholar
© 2023 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Frontmatter
- Some classes of easily testable circuits in the Zhegalkin basis
- On the concentration of the independence numbers of random hypergraphs
- On implementation of some systems of elementary conjunctions in the class of separating contact circuits
- Local limit theorem for the number of empty cells in a scheme of random equiprobable allocations
- Maximally nonlinear functions over finite fields
- The limit joint distributions of statistics of four tests of the NIST package
Articles in the same Issue
- Frontmatter
- Some classes of easily testable circuits in the Zhegalkin basis
- On the concentration of the independence numbers of random hypergraphs
- On implementation of some systems of elementary conjunctions in the class of separating contact circuits
- Local limit theorem for the number of empty cells in a scheme of random equiprobable allocations
- Maximally nonlinear functions over finite fields
- The limit joint distributions of statistics of four tests of the NIST package